Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 16, NWS St. Louis, MO

March 14, 20245 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 2:22 AM CDT for 5 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2024, 2:22 AM CDT (07:22 UTC)
Expired
Mar 14, 2024, 3:00 AM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Shelby County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 11:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WUUS53 KLSX 140722
SVRLSX
MOC103-111-127-137-205-140800-
/O.NEW.KLSX.SV.W.0016.240314T0722Z-240314T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
222 AM CDT Thu Mar 14 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Knox County in northeastern Missouri...
  Shelby County in northeastern Missouri...
  Western Marion County in northeastern Missouri...
  Western Lewis County in northeastern Missouri...
  Monroe County in northeastern Missouri...

* Until 300 AM CDT.

* At 220 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of Memphis to 8 miles southwest of
  Plevna to near Moberly, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. At 215 AM, 63 mph wind gusts were 
           measured at Kirksville and Moberly by automated weather 
           stations.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Monroe City, Shelbina, Paris, Edina, Santa Fe, Warren, Clarence, La
  Belle, Madison, Shelbyville, Lewistown, Ewing, Knox City,
  Greensburg, Plevna, Maud, Woodlawn, Steffenville, Granville, and
  Colony.

This also includes Union Covered Bridge Historic Site and Mark Twain
Lake Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4030 9195 4026 9195 4025 9172 3996 9166
      3969 9167 3968 9171 3934 9172 3935 9231
      3995 9229 3996 9234 4030 9235
TIME...MOT...LOC 0720Z 257DEG 46KT 4040 9228 3989 9220 3938 9242 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Pfahler
2 follow-up statements
485 
WWUS53 KLSX 140742
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
242 AM CDT Thu Mar 14 2024

MOC103-111-127-137-205-140800-
/O.CON.KLSX.SV.W.0016.000000T0000Z-240314T0800Z/
Knox MO-Shelby MO-Marion MO-Lewis MO-Monroe MO-
242 AM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EASTERN KNOX...EASTERN SHELBY...WESTERN MARION...WESTERN LEWIS
AND NORTHERN MONROE COUNTIES...

At 242 AM CDT, severe thunderstorms were located along a line
extending from near Luray to near Steffenville to near Paris, moving
east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monroe City, Shelbina, Paris, Warren, La Belle, Madison, Shelbyville,
Lewistown, Ewing, Knox City, Steffenville, Granville, Colony, Emden,
Philadelphia, Hunnewell, Holliday, Monticello, Newark, and
Stoutsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4030 9195 4026 9195 4025 9172 3996 9166
      3969 9167 3968 9171 3958 9171 3946 9204
      3947 9225 3996 9196 4030 9217
TIME...MOT...LOC 0742Z 254DEG 51KT 4048 9191 3997 9183 3946 9206 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Pfahler
190 
WWUS53 KLSX 140759
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
259 AM CDT Thu Mar 14 2024

MOC103-111-127-137-205-140809-
/O.EXP.KLSX.SV.W.0016.000000T0000Z-240314T0800Z/
Knox MO-Shelby MO-Marion MO-Lewis MO-Monroe MO-
259 AM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KNOX...EASTERN
SHELBY...WESTERN MARION...WESTERN LEWIS AND NORTHERN MONROE COUNTIES
WILL EXPIRE AT 300 AM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

&&

LAT...LON 4030 9195 4026 9195 4025 9172 3996 9166
      3969 9167 3968 9171 3958 9171 3946 9204
      3947 9225 3996 9196 4030 9217
TIME...MOT...LOC 0759Z 270DEG 46KT 4052 9164 4001 9156 3950 9179 

$$

Pfahler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:49 AM CDT, 1 hour 33 minutes earlier. Its key messages:

  • -There is a 60 to 90 percent chance of showers and thunderstorms mainly along and north of I-70 this evening. A few of these thunderstorms could be strong to severe with the main hazards being large hail and damaging winds. -Additional thunderstorms are expected between Thursday afternoon and night (60 to 80 percent chance) across much of the area. There is a greater threat of these thunderstorms becoming strong to severe than this evening with hazards of very large hail, damaging winds, and a tornado or two possible.
Area forecast discussion, Mar 14, 12:49 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1249 AM CDT Thu Mar 14 2024

.KEY MESSAGES...

-There is a 60 to 90 percent chance of showers and thunderstorms
 mainly along and north of I-70 this evening. A few of these
 thunderstorms could be strong to severe with the main hazards
 being large hail and damaging winds.

-Additional thunderstorms are expected between Thursday afternoon and
 night (60 to 80 percent chance) across much of the area. There
 is a greater threat of these thunderstorms becoming strong to
 severe than this evening with hazards of very large hail,
 damaging winds, and a tornado or two possible.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 347 PM CDT Wed Mar 13 2024

Latest RAP analysis is indicating that the main warm front
extends from northwestern Missouri into southeastern Iowa as of
18z. In the meantime, an axis of deeper moisture that extends from
just south of Kansas City east southeastward towards Rolla then
near Ste. Genevieve, MO has begun to interact with a shortwave
that is sliding east across the area. This will be the focus for
discrete thunderstorm development late this afternoon. The
combination of the shortwave, instability (ML CAPEs 1000-2000J/kg)
and deep-layer shear of 30 to 40 kt will support a few
thunderstorms becoming strong to severe. While the main threats
will be large hail and damaging winds, there is also a tornado
threat, though it is limited due to the lack of low-level
curvature in the latest forecast hodographs. Also, as the storms
track to the east and northeast they will be moving into an area
of lower instability. The best time for strong to severe storms
will be between 5 pm and 11 pm, especially over portions of
central/east central/northeast Missouri as well as west central
Illinois.

After sunset, a southerly LLJ (30-50kts) will develop which will
help to lift the storms northward into the northern portions of the
forecast area by late this evening. The majority of the latest CAMs
indicate that the storms will then congeal into a complex and slide
east along the warm front as the LLJ veers to the southwest
overnight. Then the complex will eventually sag to the southeast and
weakening around sunrise.

On Thursday, expect most of the day will be dry before the next
round develops during the afternoon hours. If clouds clear out
enough and the cold pool from the overnight activity weakens, expect
highs in the 70s to around 80 degrees. Otherwise there is the issue
of where an outflow from the complex lays out during the day on
Thursday, becoming the focus of new development before the cold
front moves through Thursday night. With dewpoints in the low to mid
60s in the warm sector ahead of the cold front, expect instability
will increase with MU CAPEs of 1500-2500 J/kg by midday. So the
instability combined with steep ML lapse rates will result in
moderate to strong buoyancy as heating destabilizes the air mass in
wake of the early morning clouds and convective activity. Latest
forecast soundings show a decent inversion, thus activity will be
suppressed initially. Once the capping inversion weakens by mid to
late afternoon expect thunderstorm development in the warm sector
ahead of the cold front. With deep-layer wind shear of 40 to 50 kt
and the aforementioned instability, there will be a more substantial
opportunity for strong to severe thunderstorms than this evening.
Initially development will be discrete with supercells, then
transition to a mixed mode of line segments and embedded supercells
through the evening as thunderstorm mergers take place. The main
threats will be large hail, possibly greater than golf ball size,
damaging winds and a tornado or two.

Byrd
&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 347 PM CDT Wed Mar 13 2024

(Friday - Saturday Night)

Surface high pressure early Friday over the mid-Missouri Valley is
forecast to slide south/southeast. Decreasing cloudiness is expected
through the day, but low-level cold air advection continues well
behind Thursday night's cold front. High temperatures generally in
the mid 50s to low 60s are likely, near to slightly above normals
for the date.

The surface anticyclone is forecast to weaken Friday night, with the
axis of the ridge quickly moving south through the bi-state area.
West/southwest return flow will begin in its wake, mainly preventing
a further temperature drop. Due to this return flow, lows are
forecast to be about 5 degrees above normal, generally in the mid
to upper 30s across the region.

A weak cold front is expected to move through the mid-Mississippi
Valley Saturday afternoon/evening, but is not expected to bring much
fanfare. This boundary should pass through dry, with very weak low-
level convergence along it and the better mid/upper level forcing
for ascent residing across the Great Lakes. Temperatures should
climb on Saturday out ahead of the front, reaching into the low to
mid 60s for most locations.

(Sunday - Monday Night)

A secondary, and more substantial, cold front is expected late
Sunday associated with anomalously mid/upper level troughing
swinging through the Upper Midwest/Great Lakes. Very strong low-
level cold air advection moves into the CWA by Sunday evening, with
850-hPa temperatures dropping to near -10C by 1200 UTC Monday on the
GEFS/EPS. These values are pretty notable for mid March, generally
about 8 to 12C below normal. The surface high across the Plains is
also pretty notable (1030 hPa, near the 90th percentile of
climatology), illustrating this incoming air mass does have some
teeth for mid March. A hard freeze (<=28F) is more likely than not
across parts of the area both Sunday and Monday nights due to this
incoming air mass. For Sunday night, highest probabilities on the
LREF (50-70%) are in parts of northeast Missouri and west-central
Illinois. There is less certainty on Monday night due to a variety
of factors, including but not limited to: 1) potential for
increasing mid/upper level clouds and 2) timing of the surface ridge
axis across the area. If it stays clear and the surface high is in a
favorable position, a hard freeze likely would happen over most of
the area. However, due to some of these uncertainties mentioned
above, probabilities for a hard freeze Monday night are in the 30-
40% on the LREF at this time. This is a good reminder that it is
still mid March and hard freezes are pretty common this time of
year. Climatologically speaking, the last hard freeze typically
occurs between about March 20th and the first week of April. For
more detailed spring frost/freeze information for your location,
please visit our new web page at weather.gov/lsx/frostfreezepage .

High temperatures cool off on Sunday, but the coldest day should be
Monday areawide. Highs are only expected to climb into the 40s, or
about 10 degrees below normal.

(Tuesday - Next Wednesday)

This cool down late this weekend/early next week looks short lived
however. Return flow around the departing surface high is likely to
begin by Tuesday, with rising mid/upper level heights as well.
Temperatures will moderate heading into the middle of next week,
with at least slightly above normal values by Tuesday.

Gosselin

&&

.AVIATION...  (For the 06z TAFs through 06z Thursday Night)
Issued at 1230 AM CDT Thu Mar 14 2024

Showers and thunderstorms are possible through Thursday evening
with the most likely times to affect each terminal to be at UIN
between 06-09Z and 17-22Z, at COU/JEF between 10-14Z and 21-01Z,
and the St. Louis metro sites between between 10-15Z and 23-03Z.
The strongest storms will have the potential to have MVFR and
possible IFR visibilities and ceilings in brief heavy downpours
and well and possible hail and wind gusts over 35 knots. These
windows may still shift depending on when the thunderstorms
develop later tonight and today.  In addition, a cold front will
move through UIN/COU/JEF tomorrow evening causing winds to turn
out of the north late in the period.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 13, 7:21 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service St Louis MO
721 PM CDT Wed Mar 13 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-150030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
721 PM CDT Wed Mar 13 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely this evening and overnight. Some of these
thunderstorms may be strong to severe with large hail, damaging
winds, and isolated tornadoes all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Thursday and Thursday night across much of
the area. Some of these thunderstorms could be strong to severe
Thursday afternoon and evening with large hail, damaging
winds, and isolated tornadoes all possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any forms of severe weather to the
National Weather Service.

Byrd

In the hours before

Local storm report, Mar 13, 8:39 PM CDT, 5 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
839 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     Hail             2 WNW Edwardsville      38.80N 90.00W
03/13/2024  M1.00 inch       Madison            IL   Broadcast Media

&&

PW
Local storm report, Mar 13, 8:40 PM CDT, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
840 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     Hail             2 N Edwardsville        38.82N 89.97W
03/13/2024  E1.00 inch       Madison            IL   Public

            Report from mPING: Quarter (1.00 in.).

&&

PW
Local storm report, Mar 13, 10:04 PM CDT, 4 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1004 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             2 SSE Festus            38.19N 90.39W
03/13/2024  E1.00 inch       Jefferson          MO   Public

            Relayed via broadcast media.

&&

MRB
Local storm report, Mar 13, 10:05 PM CDT, 4 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1005 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     Hail             1 S Crystal City        38.21N 90.39W
03/13/2024  E1.50 inch       Jefferson          MO   Public

            Relayed via broadcast media from public,
            time estimated via radar.

&&

MRB
Local storm report, Mar 13, 10:06 PM CDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1006 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Hail             Hillsboro               38.23N 90.56W
03/13/2024  E1.00 inch       Jefferson          MO   Public

            Relayed via broadcast media, time estimated
            from radar.

&&

MRB
Local storm report, Mar 13, 10:12 PM CDT, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1012 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     Hail             Elston                  38.61N 92.32W
03/13/2024  M1.00 inch       Cole               MO   Public

            Time estimated via radar.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis51 min
Mar 13, 7:32 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole21 min
Mar 13, 7:53 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage52 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren41 min
Mar 14, 2:40 AM CDTSevere Thunderstorm WarningLSXLewis, Marion50 min
Mar 14, 7:25 AM CDTSevere Thunderstorm WarningLSXSaint Charles50 min
Mar 14, 7:28 AM CDTTornado WarningLSXSaint Charles22 min
Mar 14, 7:33 AM CDTTornado WarningLSXSaint Charles, Saint Louis27 min
Mar 14, 7:42 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau31 min
Mar 14, 7:47 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis43 min
Mar 14, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage31 min
Mar 14, 2:22 PM CDTSevere Thunderstorm WarningLSXCallaway38 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe67 min
Mar 14, 2:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren47 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington40 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls46 min
Mar 14, 3:34 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
Mar 14, 3:39 PM CDTTornado WarningLSXSaint Charles, Warren51 min
Mar 14, 3:47 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery43 min
Mar 14, 3:51 PM CDTSevere Thunderstorm WarningLSXPike39 min
Mar 14, 3:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 14, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Louis63 min
Mar 14, 4:01 PM CDTTornado WarningLSXJefferson27 min
Mar 14, 4:07 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway53 min
Mar 14, 4:08 PM CDTSevere Thunderstorm WarningLSXCrawford37 min
Mar 14, 4:11 PM CDTTornado WarningLSXSaint Charles, Saint Louis41 min
Mar 14, 4:18 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren34 min
Mar 14, 4:21 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike54 min
Mar 14, 4:25 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis65 min
Mar 14, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Louis, City of Saint Louis25 min
Mar 14, 4:38 PM CDTTornado WarningLSXJefferson25 min
Mar 14, 5:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren47 min
Mar 14, 5:17 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis43 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Iron, Reynolds, Washington78 min
Mar 14, 5:40 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis50 min
Mar 14, 5:42 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis32 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren44 min
Mar 14, 5:54 PM CDTTornado WarningLSXFranklin, Warren36 min
Mar 14, 5:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren50 min
Mar 14, 6:00 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis30 min
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis21 min
Mar 14, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln, Saint Charles51 min
Mar 14, 6:18 PM CDTSevere Thunderstorm WarningLSXJefferson, Madison, Sainte Genevieve, Saint Francois57 min
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.